# SDR SWAA960697

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N680AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23505
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Cutout
- Condition: Cracked
- Location: Fwd Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B/C1 CHECK, FOUND FORWARD GALLEY DOOR UPPER AND LOWER HINGE CUT-OUTS CRACKED .25 INCH.  REPAIRED PER SWA RA 1-352-0251.
